# SDR C2XA00IA161

- Difficulty date: June 16, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367240922401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 40 WAS FOUND TO BE CORRODED AT THE FUSELAGE ATTACH POINT ON THE LEFT SIDE.  MAINTENANCE REMOVED THE DAMAGED SECTION OF FRAME AND INSTALLED A REPAIR DOUBLER IAW ATR42-320 SRM 53-00-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
